MathSciNet Relay Station
MathSciNet bibliographic data
MR1192974 (93k:65004) 65B99 (11B39 49M15 65H99 90C30)
Muskat, Joseph B. Generalized Fibonacci and Lucas sequences and rootfinding methods. Math. Comp. 61 (1993), no. 203, 365–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement